| Catalog Number |
D139702 |
| Medical Device Problem Code |
Failure to Pump (1502)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/15/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a patient underwent an atrial fibrillation (afib) ablation procedure with a ngen pump and when the physician would immediately come back on radiofrequency (rf) during the 4 seconds post, the flow rates were not automatically adjusted.They will lower the post for a second time to continue the procedure.No adverse patient consequence was reported.
Additional Manufacturer Narrative
The hardware investigation has begun but it has not been completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
Additional Manufacturer Narrative
It was reported that a patient underwent an atrial fibrillation (afib) ablation procedure with a ngen pump and when the physician would immediately come back on radiofrequency (rf) during the 4 seconds post, the flow rates were not automatically adjusted.They will lower the post for a second time to continue the procedure.No adverse patient consequence was reported.Hardware investigation details: remote support confirmed the unit was performing as intended; therefore, no failure was found with the system.A device history record evaluation was performed for the finished device number, and no internal actions related to the reported complaint condition were identified.All devices are manufactured, inspected, and released to approved specifications as part of biosense webster's quality process.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).